10mg doses,don't like the idea of weight gain that it messes with immune system and possible side effects don't sound worth it.
It depends on what you are taking it for. 2 doses would not fix nor help anything, prednisone may cause a little water weight gain but will go away , but if you are taking it for let's say pneumonia, then no. You should continue the prescription. Using Prednisone long term can definitely cause weight gain.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 3 answers
Plaquenil - Will Plaquinil work without prednisone? I do not want to take the prednisone because of?
Posted 19 Dec 2011 • 2 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Posted 7 Dec 2013 • 1 answer
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Posted 7 Jul 2016 • 1 answer
Posted 6 Oct 2016 • 1 answer